# SDR ASOA2015033012503

- Difficulty date: March 4, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,880 hours, 10,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED FASTENERS FROM LIGHTING STRIKE.  COMPLIED WITH PERMANENT REPAIR OF BURNED FASTENERS FROM LIGHTING STRIKE IAW SRM 53-00-00 AND EC/TC REO 690-53-11-748.  1 BURNED RIVET AT FS 250.00 BETWEEN STRS 10L AND 19L.  REMOVED FINISH AT TEMP FASTENER IAW SRM 51-26-00-001-001-A01.  REMOVED TEMP FASTENER IAW IAW SRM 51-42-13-001-001-A01.  RECEIVED REO 690-53-11-748.  REQUESTED AND RECEIVED ECTC REO 690-53-11-748 AND COMPLIED WITH ECTC REO 690-53-11-748 BY VERIFYING REO 690-53-11-748 BY VERIFYING REO 690-53-11-748 REV- HAS BEEN ACCOMPLISHED AND ALL STEPS ARE COMPLETE.  1 BURNED RIVET AT FS 661.00 +32 BETWEEN STRS 13L AND 14L.  REMOVED FINISH AT TEMP FASTENER IAW SRM 51-26-00-001-001-A01.  REMOVED TEMP FASTENER IAW SRM 51-42-13-001-001-A01, CJ84817 3/8/15 MAINTENANCE 12 3/8/15.  COMPLIED WITH SRM T/R 53-0050, REPAIR TYPE 3B PERMANENT REPAIR TASK 53-00-00-201-003-A03, WA161715 3/12/15 M/A: REF W/O 299955, N/R 00028 1 BURNED RIVET AT FS 661.00+62 BETWEEN STRS 13L AND 14L CJ84817 3/8/15 MAINTENANCE 12, 3/8/15 C/A:  INSPECTED FUSELAGE AREA FOR DAMAGE AT FS 661+62 BETWEEN STRS 13L & 14L.  NO DEFECTS NOTED AT THIS AREA. FOUND TEMP FASTENER CLOSE TO THIS AREA AT FS 661.00+62 BETWEEN STRS 12L AND 13L.  TEMP FASTENER AT BS 661 BETWEEN STR 12L + 13L REMOVED FINISH AT TEMP FASTENER IAW SRM 51-26-00-001-001-A01 REMOVED TEMP FASTENER IAW SRM 51-42-13-001-001-A01.  INSTALLED RIVETS IAW SRM TEMPORARY REV 53-0050, TYPE 3B PERMANENT REPAIR TASK 57-00-00-201-006-A03 AND RESTORE FINISH IAW SRM 51-21-16.
